# SDR AALA201601289008

- Difficulty date: January 27, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 11,227 hours, 4,606 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED,  1R DOOR PRESS ON FLIGHT ATTENDANTS PANEL.  RE-CONNECTED R1 DOOR ASSIST BOTTLE CONNECTOR & MSG CLEARED.
